# SDR AALA202203217057

- Difficulty date: March 20, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N838NN
- Make and model: Boeing 737*
- Aircraft serial: 31097
- Aircraft time: 35,174 hours, 14,627 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG29440
- Condition: Deployed
- Location: Zone 800 - Doors
- Part time: 8,529 hours, 3,611 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: INADVERTENT PARTIAL SLIDE DEPLOY L1 DOOR. REPLACED SLIDE PER JOB CARD 08L22125001.
